# SDR CALA2014022590477

- Difficulty date: February 24, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 52,627 hours, 12,904 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Discharged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE TEST LIGHTS DO NOT ILLUMINATE DURING TEST.  REPLACED OVERWING BATTERIES & POWER SUPPLIES IAW MM 25-65-17, SYS OPERATIONS NORMAL.
